# SDR YENA2024013100219

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,365 hours, 22,839 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AIRCRAFT REQUIRES A BASIC 6 CHECK WO# 1292683,1267464 AND 1271127 EO,EA'S & WEEKLY CHECK AS ENCOMPASSED BY TOMX 2452; THIS AIRCRAFT IDENTIFIED  ABOVE WAS REPAIRED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN MAINTENANCE PROGRAM AND MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATION UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS. PERTINENT DETAILS OF THE REPAIR ARE MAINTAIN ON FILE BY THIS REPAIR STATION UNDER WORK ORDER NO.2452
